Products of vector measures by means of Fubini's theorem
Charles W. Swartz (1977)
Mathematica Slovaca
Similarity:
Charles W. Swartz (1977)
Mathematica Slovaca
Similarity:
Swartz, Charles (1981)
Publications de l'Institut Mathématique. Nouvelle Série
Similarity:
Efstathios Giannakoulias (1998)
Czechoslovak Mathematical Journal
Similarity:
Marston Morse, W. Transue (1958)
Colloquium Mathematicae
Similarity:
Charles W. Swartz (1985)
Mathematica Slovaca
Similarity:
James E. Huneycutt Jr. (1971)
Annales de l'institut Fourier
Similarity:
In 1955, A. Revuz - Annales de l’Institut Fourier, vol. 6 (1955-56) - considered a type of Stieltjes measure defined on analogues of half-open, half-closed intervals in a partially ordered topological space. He states that these functions are finitely additive but his proof has an error. We shall furnish a new proof and extend some of this results to “measures” taking values in a topological abelian group.